Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata, volume 65


Journal: Trans. Amer. Math. Soc. 66 (1949), 492
DOI: https://doi.org/10.1090/S0002-9947-49-99954-7
Original Article: Trans. Amer. Math. Soc. 65 (1949), 331-347.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-49-99954-7
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society